| || |
Ugh...This has never happened...
Long story short: I'm a full fledged drug addict, was clean for 3 years (in NA and it was a great time in my life) back in 2006-2009. Got hurt and started using again since then 2009. Got back on Oxis, roxis, Opanas, >>>>>>, etc, you know the deal. Well, I wanted (NEEDED) off again and started getting some subs off the street & some friends. I used them for maybe 2 weeks, weening the whole time. It's been 4 or 5 days with no sub and I still feel like death, (started taking 8mg maybe 2 weeks ago and actually weened down to approx. .25-.50mg day for like 4-5 days) Been using Xanax (2-4MG per day, and I'm gonna run out before next script since I've been using more than prescribed to help withdraws!), ibuprofen, and trying to stay hydrated as much as possible. I also take Depakote ER 1000mg, Seroquel XR 200 MG , Trazodone, AND Ambien 10mg. I'll even take a Some 350mg if I wanna take a nap. I finally ate yesterday. Ok, enough of this: THIS DAMN SUB DETOX IS WORSE THAN ANY OTHER OPIATE WITHDRAWAL, WORSE than morphine, oxycodone, AND >>>>>>. Getting to sleep isn't a problem, but I hurt everyday, and have been crying at the dumbest things! I know I'm Bi-Polar, but I know my body is so f'd up so I guess that's expected. My question is, how much longer is this gonna go on? Every time I've kicked something, maximum time to feel better is like the 4th day, and I feel worse than yesterday! Anyone got any advise? I know I at the hump, just curious of other's experiences. Thanks guys & hope everyone is doing well...
Last edited by ddcmod; 01-27-2012 at 01:16 PM.
Good job man! your getting very normal again soon and one day you will wake up totally normal! I can relate to the dumb sappy crying business lol.. I'm not a person to cry and never have been but when i tapered too quick i would cry watching movies over dumb stuff too.. It actually made me laugh hard at the same time and my girlfriend got a bit of a kick out of it too.. I felt delirious man.. lol
Keep on pushing, your just about thru to the other side! I hope to meet you there soon
Last edited by ddcmod; 01-27-2012 at 01:15 PM.
WOW! Thanks everyone...
I can't believe people were still finding/reading this thread! In any case, I can tell you guys that no other Suboxone was needed! I got through it. I swear all these "new" pharmaceuticals (Suboxone, Opana, etc.) are horrible. I'll be honest & tell you I used opiates twice since this happened: the first time I actually puked (just 80 MG Opana!), and I think I've puked 3 or 4 times total since using opiates, ever! The second time (I forgot what I used, Dilaudid maybe?) that I had to call in sick for two days afterwards, but no puking. I've come to this conclusion (at least for today, and I'm not thumping any "program" stuff, I'm not even going to meetings) I'm now 38 years old and my body just CANNOT handle this stuff anymore. Yes, I love it, but I've had so many close calls (those of you know what I mean) and lived, and now when I do then it's not even really enjoyable, knowing what's to follow. I'm not saying that I won't use opiates in the future, who knows, but I swear I just don't/want/can't go through kicking anymore. I can now go to work, come home, do some bong hits (yes, I still smoke herb, and use my Xanax the way it is prescribed!) and relax, and not have to worry about where & when the next fix is going to come from.
Thanks again to everyone who responded & helped me out with your encouraging words & hope.
Originally Posted by MadCow217
Next time you are tempted to use think about me: 62 years old and tapering off suboxone... you think YOUR body can't handle it? , lol
Congrats on breaking free! I was on it for almost a year in 2008, detoxed in jail for a month, and was fine for 2 yrs. But I slipped up and here I am on Subs again! At least opiates don't do much long-term damage, not like methamphetamines. Studies have shown that people recover pretty well from opiate addiction. Good luck to you!
Tags for this Thread